A 19-year-old female asked:
I recently developed strep throat. i started taking amoxicillin for it this morning, and now i have a rash on my ear. the rash is constantly warm.
1 doctor answer • 5 doctors weighed in
A Verified Doctoranswered
Urgent Care 21 years experience
Contact your MD ASAP: Patients who develop a rash on antibiotics should contact the prescribing doctor ASAP to let them know. You should call your MD's office and communicate with them. Good luck. https://newsinhealth.nih.gov/issue/apr2012/feature1
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Dec 15, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.